Show simple item record

dc.contributor.authorSander, GC
dc.contributor.authorZheng, T
dc.contributor.authorRose, CW
dc.date.accessioned2019-02-07T04:02:18Z
dc.date.available2019-02-07T04:02:18Z
dc.date.issued2007
dc.date.modified2009-12-02T05:49:41Z
dc.identifier.issn0043-1397
dc.identifier.doi10.1029/2006WR005601
dc.identifier.urihttp://hdl.handle.net/10072/18822
dc.description.abstractWe provide corrections to several key formula by Hairsine and Rose (1992) for steady state flow driven sediment transport and at the same time generalize their solution for the case of entrainment limiting flow when the mass of sediment in each size class is arbitrary.
dc.description.peerreviewedYes
dc.description.publicationstatusYes
dc.languageEnglish
dc.language.isoen_AU
dc.publisherAmerican Geophysical Union
dc.publisher.placeUnited States
dc.relation.ispartofstudentpublicationN
dc.relation.ispartofpagefromW04408 -1
dc.relation.ispartofpagetoW04408 -4
dc.relation.ispartofissue4
dc.relation.ispartofjournalWater Resources Research
dc.relation.ispartofvolume43
dc.rights.retentionY
dc.subject.fieldofresearchHistory and Archaeology
dc.subject.fieldofresearchCivil Engineering
dc.subject.fieldofresearchEnvironmental Engineering
dc.subject.fieldofresearchApplied Economics
dc.subject.fieldofresearchcode21
dc.subject.fieldofresearchcode0905
dc.subject.fieldofresearchcode0907
dc.subject.fieldofresearchcode1402
dc.titleUpdate to "Modeling water erosion due to overland flow using physical principles: 1. Sheet flow''
dc.typeJournal article
dc.type.descriptionC1 - Articles
dc.type.codeC - Journal Articles
dc.description.versionPublished
gro.rights.copyright© 2007 American Geophysical Union. The attached file is reproduced here in accordance with the copyright policy of the publisher. Please refer to the journal's website for access to the definitive, published version.
gro.date.issued2007
gro.hasfulltextFull Text
gro.griffith.authorRose, Calvin W.
gro.griffith.authorSander, Graham C.


Files in this item

This item appears in the following Collection(s)

  • Journal articles
    Contains articles published by Griffith authors in scholarly journals.

Show simple item record